# SDR SWAA092660

- Difficulty date: April 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 21,715 hours, 12,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE DOOR GIRT BAR CLIP LOOSE.  SECURED CLIP PER MM.
